# SDR IPXA2014010801230

- Difficulty date: January 3, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 15,910 hours, 10,720 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Part number: 143N875038
- Condition: Corroded
- Location: Bs 500, Lbl 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C8 INSPECTION, PRESSURE DECK FLOOR CORRODED BS 500, LBL 60.  REMOVED CORROSION IAW SRM 53-30-15-1A-3.
